Author = Sushanta Kumar Mohanta
Number of Articles: 3
1. Coincidence point results for graph preserving hybrid pair of mappings

Volume 11, Issue 2, Winter and Spring 2020, Pages 409-424

Sushanta Kumar Mohanta; Deep Biswas

2. Coincidence point and common fixed point results via scalarization function

Volume 7, Issue 2, Winter and Spring 2016, Pages 77-91

Sushanta Mohanta

3. Coupled coincidence point theorems for maps under a new invariant set in ordered cone metric spaces

Volume 6, Issue 1, Winter and Spring 2015, Pages 140-152

Sushanta Kumar Mohanta; Rima Maitra